MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK THORACIC PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK THORACIC PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734680
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The probe was returned and product analysis was performed.A visual/physical examination confirmed the complaint.The probe had impact marks at the back end.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the thoracic probe's proximal end was damaged, due to malleting, and cannot interface with the tracker.There was no patient involvement.

Brand Name
NAVLOCK THORACIC PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9911181
Report Number1723170-2020-01126
Device Sequence Number14291353
Product Code OLO
UDI-Device Identifier00763000054205
UDI-Public00763000054205
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734680
Device Catalogue Number9734680
Device Lot Number191219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1